# SDR USAA2012082800016

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 39,325 hours, 14,224 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: BA24320A1
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV E FIRE EXTINGUISHER SYSTEM INOPERATIVE.  REMOVED AND REPLACED LAV E FIRE EXTINGUISHER BOTTLE IAW AIRBUS MAINTENANCE MANUAL 26-25-41.
